Quadratic forms over Springer fields
Colloquium Mathematicum, Tome 40 (1978) no. 1, pp. 31-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_40_1_31_37,
author = {L. Szczepanik},
title = {Quadratic forms over {Springer} fields},
journal = {Colloquium Mathematicum},
pages = {31--37},
year = {1978},
volume = {40},
number = {1},
doi = {10.4064/cm-40-1-31-37},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-40-1-31-37/}
}
L. Szczepanik. Quadratic forms over Springer fields. Colloquium Mathematicum, Tome 40 (1978) no. 1, pp. 31-37. doi: 10.4064/cm-40-1-31-37
Cité par Sources :